# SDR 96ZZZX2520

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355DC
- Make and model: Piper PA-46-310P
- Aircraft serial: 468408079
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 8360503
- Condition: Scored
- Location: Rt Mlg Strut
- Part time: 2,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, STRUT WAS FOUND WITH SNAP-RING, WASHER AND BEARING ASSY HAVING FALLEN FROM WITHIN TRUNNION HOUSING.  STRUT WAS COCKED TO THE OUTSIDE.  NO FLUID OR AIR PRESSURE PRESENT.  REMOVED STRUT ASSY AND FOUND SCORE MARK INSIDE TRUNNION.  RESEARCHED LOG BOOKS AND FOUND NO ENTRIES OF MAIN LANDING GEAR STRUT WORK.
